Journal of Symbolic Logic

Review: Raymond M. Sullyan, Godel's incompleteness theorems

Vladimir A. Uspensky and Valery Ye. Plisko

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 60, Issue 4 (1995), 1320-1324.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744885

JSTOR
links.jstor.org

Citation

Uspensky, Vladimir A.; Plisko, Valery Ye. Review: Raymond M. Sullyan, Godel's incompleteness theorems. J. Symbolic Logic 60 (1995), no. 4, 1320--1324. https://projecteuclid.org/euclid.jsl/1183744885


Export citation